Facebook Pixel


By September 2, 2015 - 5:23pm
Rate This

So last month on July 13th I had sex with my boyfriend and it was a mistake. It was 4 days before my period was supposed to start and he didn't use a condom and I was not aware of that until after when he freaked out. 12 hours later he bought me plan b and I took it. I was 3 days late on getting my period and it was lighter than normal. I am now 15 days late for my expected period. I took two pregnancy tests last week and both were negative and about a week or two prior to that I had taken one as well which was also negative. Could I be pregnant or could the plan b have changed my cycle? Could I be late because of stress? My cycle has been irregular for the majority of the time I have had it and I have missed months before but for the past 6 or so months its been daily normal.

Add a Comment1 Comments

HERWriter Guide

Hi Laxrulz4

This is could be due to Plan B, as the side effects state that you may be irregular for the following month. Your tests are probably accurate. Your period may not be normal again for another couple of weeks. Do some research on the medication you took so you can know more.

September 3, 2015 - 4:54am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!